# SDR SWAA2021061472174

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Chafed
- Location: Bs 1108 Lbl11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FIN TO BODY CLOSURE ANGLE IS CHAFFED; BS 1108; LBL 11; WL 305 ; / INSTALLED LH SKATE ANGLE FROM BS 1016- BS1132 IAW SRM 51-40-02; IAW DWG# 148A8300 AND IAW# 148A3590; VERIFIED INSTALLATION OF AFT LH SKATE ANGLE.; VERIFIED INSTALLED LH SKATE ANGLE FROM BS 1016- BS1132 IAW SRM 51-40-02; IAW DWG# 148A8300 AND IAW# 148A3590.
